# SDR MWEA95135

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Latch Fitting
- Part number: 39145061
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT PRESSURE BULKHEAD PLUG DOOR LOWER LATCH FITTING BROKEN.  REMOVED DAMAGED FITTING, INSTALLED NEW FITTING.  A/C RETURNED TO SERVICE.
